# SDR QXEA2011122801447

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP NR 1 UPPER FLAP TRACK HAS WEAR ON VERTICAL SURFACE.  SMOOTHED OUT DAMAGE IAW RD 8/4-57-1352. MINIMUM REMAINING THICKNESS NOTED .080", CONFIRMED CRACK FREE REF RD 8/4-57-1352.  WEAR DAMAGE BLEND AREA IS OUT OF SCOPE IAW RD 8/4-57-1352.  MATERIAL LOSS WAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1730.  ALL REMAINING AREA ON FLAP TRACK WERE FOUND TO BE IN LIMITS IAW RD 8/4-57-1352 THAT WERE NOT COVERED UNDER RD 8/4-57-1730.  GAP CHECK AT RUB PADS FOUND WITHIN LIMITS PER RD 8/4-57-1352.  ALODINE, PRIMED AND PAINTED IAW RD 8/4-57-1730.
